# SDR SWAA2018081624268

- Difficulty date: August 13, 2018
- Submitted: August 16, 2018
- Operation: Air carrier
- Aircraft: N7734H
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 41,002 hours, 21,124 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101114
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EXIT LIGHT LENS BROKEN.  R&R LENS PER MM.
